MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171060610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50765836
Report Number2124215-2026-49066
Device Sequence Number9550339
Product Code FGE
UDI-Device Identifier08714729793939
UDI-Public(01)08714729793939(17)290112(10)38329135
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060610
Device Catalogue NumberH74939171060610
Device Lot Number0038329135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight145 LB